# SDR AALA202405100360

- Difficulty date: May 6, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 68,852 hours, 32,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 2ac
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 2AC BURNT OUT WHILE ACCCOMPLISHING AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
